# SDR UIEA2011102000603

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 75,668 hours, 14,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  AUTO PRESSURIZATION INOPERATIVE ON CLIMBOUT.  IN AUTO, BOTH VALVES INDICATED 90 PERCENT CLOSED AT FL 100.  ATC REPORTS TRANSPONDER INOPERATIVE. CYCLED CB & GT, NO HELP.  PERFORMED LANDING GEAR RETRACTION  EXTENSION IAW MM.  UNABLE TO DUPLICATE FAULT.  MEASURED WIRING AT RELAYS R8686/ R8687. REPLACED R952 AND DP952.  PERFORMED OPS TEST; IAW MM AND FOUND SATISFACTORY.
